# SDR AALA201803279018

- Difficulty date: March 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 27,862 hours, 10,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160703400
- Condition: Damaged
- Location: Row 10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOFT SPOT IN THE FLOOR PANEL 231AG BY ROW 10.   REPLACED THE FLOOR PANEL 231AG IAW AMM 53-32-12.
